# SDR 2010FA0000884

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N107SL
- Make and model: Piagio P180
- Aircraft serial: 1073
- Engine: Pwa PT6A6
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Trim Actuator
- Component: Actuator
- Component part number: 80483205801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TAB ACTUATOR FITTING IS CRACKED ON LOWER LUG. CRACK EXTENDS FROM BEARING BORE THROUGH THE ENTIRE LUG THICKNESS.  CRACK ORIGINATED AT SPOTS WHERE BEARING WAS STAKED INTO LUG.
